# SDR SWIA971876

- Difficulty date: July 12, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 25,123 hours, 25,607 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE EMERGENCY BOARDING LIGHT INOP.  INSTALLED NEW MAIN ENTRANCE EMERGENCY BOARDING LIGHT BULB, OPS CHECK  GOOD.
